# SDR ABXA20200803221

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 89,848 hours, 30,282 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225136203
- Part serial: 1188D
- Condition: Intermittent
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR SWEEPS CLOCKWISE ONLY AND THEN WENT TO SPIKING, BOTH LT & RT SYSTEMS.  DUE TO THUNDERSTORM ACTIVITY AT DESTINATION, AIRCRAFT WAS DIVERTED TO KMIA.  AIRCRAFT WAS GROUNDED AND MAINTENANCE REPLACED THE WEATHER RADAR DRIVE UNIT, IAW AMM 34-43-05.  AIRCRAFT RETURNED TO SERVICE.
